# SDR UPS07M48836

- Difficulty date: November 15, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1913
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK AT STA 1913 LBL=107 FOUND CORRODED AS MARKED.  SEAT TRACK CORROSION REMOVED PER SRM 51-21-01 VOLIIR38 MAT`L.  REMOVED 0.063" EXCEED LIMIT PER SRM53-70-00 FIG 3 VOLIR38.  DAMAGED SEAT TRACK CUTOFF AND REMOVED PER SRM 53-7 0-00 FIG1 VOLIR38.  HFEC C/O PER DACNDTSDMR12 PT06.10.01.001 NO CRACK EVIDENT.  REPAIR PART FAB AND HOLES PICK UP PER SRM 53-70-00 FIG1VOL I.  SEAT TRACK FASTENER HOLES PICKUP PER SRM 51-31-01 VOLIIR38.  PARTS PROTECTED AND INSTALLED.
